Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Hyperspaces of universal curves and -cells are true F_{\sigma \delta }-sets

Volume 91 / 2002

Paweł Krupski Colloquium Mathematicum 91 (2002), 91-98 MSC: Primary 54B20, 54F15; Secondary 54H05. DOI: 10.4064/cm91-1-7

Abstract

It is shown that the following hyperspaces, endowed with the Hausdorff metric, are true absolute F_{\sigma \delta }-sets:
(1) {\cal M}^2_1(X) of Sierpiński universal curves in a locally compact metric space X, provided {\cal M}^2_1(X)\not =\emptyset ;
(2) {\cal M}^3_1(X) of Menger universal curves in a locally compact metric space X, provided {\cal M}^3_1(X)\not =\emptyset ;
(3) 2-cells in the plane.

Authors

  • Paweł KrupskiMathematical Institute
    University of Wrocław
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image